# SDR SWAA2024081311118

- Difficulty date: July 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT IS CORRODED BS 727+5-847; LBL 21; WL 156<[01] AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT WITH CORROSION OUT OF LIMITS REMOVED AND REMPLACED IAW SRM 53-00-53-1A-2 AND DWG 146A7500 REV A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
